# SDR SWIA202157141

- Difficulty date: February 7, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CABIN FLOOR SEAT RAIL AT LBL9  BETWEEN F.S. 409.00+64 AND F.S. 409.00+128 REQUIRES FABRICATION.   (C-CHECK RO 4/1/2021)    FABRICATED, LOCATED AND DRILLED SEAT TRACK ON LH CABIN FLOOR AT LBL9 BETWEEN FS 409+64 AND FS 409+128 IAW: CRJ200-SRM-51-40-11
